# SDR AALA202302205834

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 17,505 hours, 7,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SUPPORT ANGLE LOCATED AT BS 540 AND LBL 33. REPLACED SUPPORT ANGLE PER AARD 51-00-05-1 REPAIR 1.
